E. Acerbi and G. Mingione, Regularity results for stationary electro-rheological fluids, Arch. Ration. Mech. Anal., 156 (2001), pp. 121-140.
 X.L. Fan, J. Shen, and D. Zhao, Sobolev embedding theorems for spaces Wk,p(x)(Ω), J. Math. Anal. Appl., 262 (2001), pp. 749-760.
 X.L. Fan and D. Zhao, On the spaces Lp(x)(Ω) and W1,p(x)(Ω), J. Math. Anal. Appl., 263 (2001), pp. 424-446.
 X.L. Fan and Q.H. Zhang, Existence of solutions for p(x)-Laplacian Dirichlet problems, Nonlinear Anal., 52 (2003), pp. 1843-1852.
 A.El. Hamidi, Existence result to elliptic systems with nonstandard growth conditions, J. Math. Anal. Appl., 300 (2004), pp. 30-42.
 J.J. Liu and X.Y. Shi, Existence of three solutions for a class of quasilinear elliptic systems involving the (p(x), q(x))-Laplacian, Nonlinear Anal., 71 (2009), pp. 550-557.
 M. Mihailescue, Existence and multiplicity of solutions for a Neumann problem involving the p(x)-Laplace operator, Nonlinear Anal., 2007 (67), pp. 1419-1425.
 B. Ricceri, A three critical points theorem revisited, Nonlinear Anal., 70 (2009), pp. 3084-3089.
 B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math., 113 (2000), pp. 401-410.
 B. Ricceri, Existence of three solutions for a class of elliptic eigenvalue problem, Math. Comput. Modelling., 32 (2000), pp. 1485-1494.
 M. Ruzicka, Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math, vol. 1784, Springer-Verlag, Berlin, 2000.
 H.H. Yin, Existence of three solutions for a Neumann problem involving the p(x)-Laplace operator, Math. Meth. Appl. Sci., 35 (2012), pp. 307-313.
 V.V. Zhikov, Averaging of functionals of the calculus of variations and elasticity theory, Math. USSR Izv. 29 (1987), pp. 33-36.